Periods and duality of p-adic Barsotti-Tate groups
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 4, p. 545-593
@article{ASNSP_1995_4_22_4_545_0,
     author = {Candilera, Maurizio and Cristante, Valentino},
     title = {Periods and duality of $p$-adic Barsotti-Tate groups},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 22},
     number = {4},
     year = {1995},
     pages = {545-593},
     zbl = {0864.14030},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1995_4_22_4_545_0}
}
Candilera, Maurizio; Cristante, Valentino. Periods and duality of $p$-adic Barsotti-Tate groups. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 4, pp. 545-593. http://www.numdam.org/item/ASNSP_1995_4_22_4_545_0/

[CO] R.F. Coleman, Hodge-Tate periods and p-adic abelian integrals. Invent. Math. 78 (1984), 351-379. | MR 768985 | Zbl 0572.14024

[COL] P Colmez, Périodes p-adiques des variétés abéliennes. Math. Ann. 292 (1992), 629-644. | MR 1157318 | Zbl 0793.14033

[FO1] J.-M. Fontaine, Groupes p-divisibles sur les Corps Locaux. Astérisque 47-48 (1977). | MR 498610 | Zbl 0377.14009

[FO2] J.-M. Fontaine, Modules Galoisiens, Module filtrés et Anneaux de Barsotti-Tate. In: "Journées de Gèométrie Algébrique de Rennes" Astérisque 65 (1979), 155-187. | MR 563472 | Zbl 0429.14016

[FO3] J.-M. Fontaine, Sur certaines types de représentations p-adiques du groupe de Galois d'un corps local; construction d'un anneau de Barsotti-Tate. Annals of Math. 115 (1982), 529-577. | MR 657238 | Zbl 0544.14016

[FO4] J.-M. Fontaine, Formes Différentielles et Modules de Tate des Variétés Abéliennes sur les Corps Locaux. Invent. Math. 65 (1982), 379-409. | MR 643559 | Zbl 0502.14015

[MA] I. Barsotti, Metodi Analitici per Varietà Abeliane in Caratteristica Positiva. Ann. Scuola Norm. Sup. Pisa, Cl. Sci. 18 (1964) 1-25, 19 (1965) 277-330, 19 (1965) 481-512, 20 (1966) 101-137, 20 (1966) 331-365. | Numdam | Zbl 0168.18601

[MM] B. Mazur - W. Messing, Universal Extension and one Dimensional Crystalline Cohomology. LNM370 Springer, Berlin, 1974. | MR 374150 | Zbl 0301.14016

[TA] J. Tate, p-Divisible Groups. In: Proc. Conf. on Local Fields, NUFFIC Summer School, Driebergen, Springer 1967, 158-187. | MR 231827 | Zbl 0157.27601

[WR] M. Candilera - V. Cristante, Witt realization of p-adic Barsotti-Tate groups, in "Barsotti Symposium in Algebraic Geometry" pp. 65-123. Perspectives in Mathematics, 15, Academic Press, 1994. | MR 1307393 | Zbl 0838.14038